# SDR CALA2022081002021

- Difficulty date: August 9, 2022
- Submitted: August 10, 2022
- Operation: Air carrier
- Aircraft: N476UA
- Make and model: Airbus A320-232
- Aircraft serial: 1508
- Aircraft time: 60,736 hours, 26,177 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Doubler
- Part number: D5323171320001
- Condition: Inadequate
- Location: Fr28-29
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV VISIT FOUND DOUBLER LOCATED AT FR28-29 STR 38L-39L THAT DOES NOT COMPLY WITH CURRENT SRM.  ACCOMPLISHED REPAIR PER SRM 53-21-11-300-090 AND 51-42-11. LOG CREATED FOR DIP REPETITIVE INSPECTION REQUIREMENTS. INSPECTION IAW SRI 53-21-11-205-071 ZONE A.  INSPECTIONS DUE FOR RE-INSPECTION TBD, RE-INSPECTION METHOD ALSO TBD.  FIRST SRI 53-21-11-205-071 TABLE 001. DIP LIMIT Y AFTER REPAIR EMBODIMENT AT 60,000FC/120,000 FH WITH INTERVALS INSPECTION DUE AT 86,177FC/180,735FH WHICHEVER OCCURS FIRST IAW ST ENGINEERING AEROSPACE OF MOBILE AT BFM ON NR# 34981. SRM DOUBLER REPAIR AT FR28-29 STR 38L-39L IAW SRM DIP LIMIT Y 53-21-11-300-090 CAT B MAJOR REPAIR REQUIRES DIP FOR REPETITVE REPAIRED DOUBLER IAW SRM 53-21-11-300-090 CAT B MAJOR REPAIR DIP FOR SRI REQUIREMENTS CREATED EMP# V935774 WORK ACCOMPLISHED AT OK TO CARY PER SRI 53-21-11-205-071,REQUIRES INSPECTION AT TOMC-APPROVAL FROM SC1ELBYC COMMENT 60000 F/C''S OR 120000 F/H''S FROM REPAIR EMBODIMENT, WHICHEVER OCCURS FIRST.SUBSEQUENT INSPECTION TBD. REVIEWED QC REVIEWED INSPECTIONS CREATED BY AUTODIP PENDING AIRCRAFT RECORDS AUDIT & UPDATE.
